# SDR SWAA2014031726137

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 66,654 hours, 62,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1010731
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHTS BATTERY SUPPLY PACK HOUSING BROKEN.  R & R HOUSING IAW AMM.
